Jump to content
Important Survey - Please Participate ×

To many meds !!!


[re...]

Recommended Posts

And I still don't feel well

 

Propranolol

Visteral

Gabapentin

Wellbutrin (new)

 

How am I ever going to get off these?

When should I even attempt?

 

My cortisol is very high as my estrogen

 

I'm a mess.

 

Link to comment
Share on other sites

Reba,

Fortunately none of these meds is a benzo, that is great news. Don't worry too much about the meds, u need to continue to heal. Those meds will not interfere with your healing.

I'm on several meds, and I'm not going to fret just yet. U have the rest of your life to discontinue them..

Link to comment
Share on other sites

I thought getting off my meds was going to be an insurmountable task as I started this journey on Risperdal, klonopin, Xanax, gabapentin, Lexapro and Lamictal. Dropped Xanax and Risperdal over two years ago. Now I'm off Klonopin and gabapentin!

 

You have to take it one day at a time and try to live. Life is more than our wothdrawals and our meds. Sometimes it is hard to see that as these drugs are so destructive to our bodies (my cortisol is high as well since stopping klonopin and it impedes me in so many areas of my life but we have to try to find the things we can engage in with this world and enjoy).

Link to comment
Share on other sites

Hi reba  :hug:,

 

I agree with ferggie on this one...while the ultimate goal would be to get off all meds, for now try to concentrate on the task at hand...getting off and learning to live without the benzos. That's more than enough to  handle for now. If you're not feeling well...you might want to look at things like your diet and activity level for now. The meds you've mentioned are not benzo related, not to say they aren't harmless, but they can be dealt with later after you get yourself through this.

 

 

Good luck to you!  ~CeCe    :mybuddy:

Link to comment
Share on other sites

×
×
  • Create New...